# SDR CKSA95137

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37546251
- Condition: Cracked
- Location: Fs 1190
- Part time: 44,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND LONGERON SPLICE FITTING CRACKED L35R AT FS 1190.  REMOVED AND REPLACED LONGERON 35R 1190 FITTING IAW COTNEY ENG 8110-3 AND SKETCH NR SKA 95167-13.  (X)
